UNIGE document Scientific Article
previous document  unige:12846  next document
add to browser collection
Title

Universal cover of Salvetti's complex and topology of simplicial arrangements of hyperplanes

Author
Published in Transactions of the American Mathematical Society. 1993, vol. 340, no. 1, p. 149-178
Identifiers
Full text
Article (Published version) (6.8 MB) - public document Free access
Structures
Citation
(ISO format)
PARIS, Luis. Universal cover of Salvetti's complex and topology of simplicial arrangements of hyperplanes. In: Transactions of the American Mathematical Society, 1993, vol. 340, n° 1, p. 149-178. https://archive-ouverte.unige.ch/unige:12846

189 hits

252 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :